# SDR AALA20120827017

- Difficulty date: August 27, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 35,732 hours, 14,863 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT AIR CONDITIONING RAIL SUPPORT BRACKET, STATION 907 RIGHT.  INSTALLED REPAIR ANGLE PER ECO J1159AD.
